# SDR 2008UALA02357

- Difficulty date: April 22, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 37,387 hours, 4,510 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP, AT DOOR 2 LEFT FWD SILL.  FOUND FAULTY BULB. REPLACED LAMP OPS CHECKED GOOD. AC OK FOR SERVICE.
